# SDR SIMA20141211003

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 27,289 hours, 25,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING EMER LIGHT INOPERATIVE.  R & R RT UPPER WING EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
